Q. Can you suggest a medicine for wet feeling in the anus?

Answered by Dr. Suvash Sahu and medically reviewed by iCliniq medical review team.
New
Do you have a question on Perianal Abscess or Augmentin? We have medical experts to help you right away. Ask a Doctor Now »

Hi doctor,

I have some wet feeling in the anus for the past one year. I had both colonoscopy and sigmoidoscopy. The doctor said everything is fine. They said probably the wet feeling is due to sweat. But, I feel it is some liquid discharge from the anus skin. Can you suggest some medication?

Related Questions:

Why is balanitis not responding to T-Bact and Augmentin 625?
Is it advisable to give P-250 and Amoxicillin for fever to 3 years old child?
Why am I having water like discharge after anal fistula surgery?

Dr. Suvash Sahu

MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology Dermatology Venereology

HI,

Welcome to icliniq.com.

I have read your concern.

  • It is better to take discharge over swab and send it for culture and sensitivity. If you have any growth over it, then get treated based on the sensitivity.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Please find the enclosed culture and sensitivity report. Kindly suggest the suitable medication.

Dr. Suvash Sahu

MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology Dermatology Venereology

Hi,

Welcome back to icliniq.com.

I have read your query and read your given report (attachment removed to protect patient identity).

  • It seems that you have perianal abscess or fistula-in-ano, which is discharging this pus and giving you wet feeling. Klebsiella pneumonia is a common cause of this kind of abscess.
  • On the basis of sensitivity report, I would suggest you tablet Augmentin 625 mg (Amoxicillin and Clavulanate potassium) three times a day for five days if you are not allergic to this and after consulting your general practitioner.
  • I would also recommend you to take a second opinion from nearby surgeon to re-examine your problem and do the needful for you.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Related Questions & Answers


Which drug works better for throat infection,Augmentin or Azithromycin?
Query: Hello doctor, Which drug works better for throat infection, Augmentin or Azithromycin?  Read Full »
Dr. Amolkumar W Diwan
Pulmonologist

Answer: Hi, Welcome to icliniq.com. We usually do not care about throat infection when it is mild and then it gets worsened and causes undue discomfort. Regarding choice of appropriate antibiotic, it is very important to know your history. It includes previous use of recent antibiotic, presence of fever, ...  Read Full »
 
Ayurvedic Management of Anal Fistula
Article Overview: This article discusses in detail about ksharsutra, a unique therapy and a minimal invasive para surgical measure practiced in the management of anal fistula or Bhagandara cases.  Read Article »
Dr. Gandhidas S Lavekar
Ayurveda Specialist

The Kshara karma is one of the Anushastra karma, a minimal invasive para-surgical measure. Ksharsutra is the method of Ksharakarma mainly employed in fistula-in-ano (anal fistula) and hemorrhoids (piles). This unique method has many advantages over conventional surgical methods, as this is an a ...  Read Article »
 
Can allergic reaction occur due to Tylenol 3 or Amoxicillin?
Query: Hi doctor, Yesterday, I had my wisdom tooth extracted. I received a prescription for Tylenol 3 (equivalent to Acetaminophen 300 mg and Codeine 30 mg) for pain and Amoxicillin (500 mg) to prevent infection. I immediately took one Amoxicillin as I walked out of the dental office and for the rest of th...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi. Welcome to icliniq.com. I have gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the Cephalosporin ins...  Read Full »
 
Trending

Trending

Ask your health query to a doctor online?

Ask a Doctor Online »
* guaranteed answer within 4 hours.